MathSciNet Relay Station
MathSciNet bibliographic data
MR2661334 (2011h:47121) 47H10 (47H07)
Zhao, Zengqin Existence and uniqueness of fixed points for some mixed monotone operators. Nonlinear Anal. 73 (2010), no. 6, 1481–1490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement